Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Urinary tract infection. frequent urination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hello?
Doctor :   hi
Doctor :  
how can i help u?
User :   hi im XXXXXXXX
Doctor :  
User :   i recently lost my virginity to my boyfriend
User :   and
User :   we used prtection and everything
Doctor :  
Doctor :  
whats ur age?
User :   about a week ago i had a uti. and now i have the cnstand urge to pee
User :   all the time
User :   20
Doctor :  
Doctor :   are u taking any medication?
User :   nope
User :   not on the pill either
Doctor :   ok
User :   my next period is in 2 weeks
Doctor :  
drink as much water as possible
User :   ok
User :   thats it?
Doctor :  
if still it is not under contol u need to to take antibiotic
User :   i was on one.. im not in pain at all
User :   i just have to pee
User :   like every hour
User :   which is abnormal for me
Doctor :  
are u taking any antibiotic?
User :   not anymore
Doctor :  
which antibiotic have u taken?
User :   unfortunetly i dont remember the name
User :   i was on it for 3 days 2 pills a day
Doctor :  
Doctor :  
u should take floroquinolones
User :   whats that?
Doctor :   they are a group of antibiotics which are very useful in uti

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor